Alert archive / Michigan / Gale Warnings in 2011

Gale Warning 37, NWS Grand Rapids, MI

November 8, 2011

NWS Grand Rapids, MI issued this gale warning at Nov 8, 2011, 10:50 PM EST. It took effect at Nov 9, 2011, 7:00 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 8, 2011, 10:50 PM EST (03:50 UTC)
In effect from
Nov 9, 2011, 7:00 AM EST
Expired
Nov 10, 2011, 3:31 AM EST
In force
21 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WHUS73 KGRR 090350
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1050 PM EST TUE NOV 8 2011

...GALES EXPECTED WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT...

.AN AREA OF LOW PRESSURE ACROSS MISSOURI TUESDAY EVENING WILL MOVE
TO LAKE MICHIGAN MIDDAY WEDNESDAY AND INTENSIFY. THIS LOW WILL
MOVE NORTHEAST AWAY FROM THE AREA WEDNESDAY EVENING. WINDY
CONDITIONS WILL DEVELOP ON THE BACKSIDE OF THE LOW AS IT PULLS
AWAY FROM THE AREA.

LMZ844>849-091200-
/O.UPG.KGRR.SC.Y.0083.000000T0000Z-111110T1000Z/
/O.NEW.KGRR.GL.W.0037.111109T1200Z-111110T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1050 PM EST TUE NOV 8 2011

...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...EAST TO NORTHEAST WINDS EARLY WEDNESDAY WILL BECOME
  SOUTH TO SOUTHWEST AND INCREASE WEDNESDAY MORNING. SOUTHWEST
  GALES TO 40 KNOTS WILL BE LIKELY LATE WEDNESDAY AFTERNOON...AND
  WILL BECOME NORTHWEST GALES TO 40 KNOTS EARLY WEDNESDAY EVENING.
  WINDS WILL DIMINISH SOME OVERNIGHT WEDNESDAY NIGHT.

* WAVES...WILL BUILD TO 8 TO 13 FEET BY WEDNESDAY MID EVENING.
  WAVES WILL THEN SUBSIDE SOME LATER WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NJJ

HTTP://WWW.WEATHER.GOV/GRR
5 follow-up statements
791 
WHUS73 KGRR 090922
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 AM EST WED NOV 9 2011

...GALES EXPECTED THIS AFTERNOON AND TONIGHT...

.AN AREA OF LOW PRESSURE ACROSS ILLINOIS EARLY THIS MORNING WILL MOVE TO
LAKE MICHIGAN MIDDAY TODAY AND INTENSIFY. THIS LOW WILL MOVE
NORTHEAST AWAY FROM THE AREA THIS EVENING. WINDY CONDITIONS WILL
DEVELOP ON THE BACKSIDE OF THE LOW AS IT PULLS AWAY FROM THE AREA.

LMZ844>849-091730-
/O.CON.KGRR.GL.W.0037.111109T1200Z-111110T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
422 AM EST WED NOV 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS...EAST TO NORTHEAST WINDS EARLY WEDNESDAY WILL BECOME 
  SOUTH TO SOUTHWEST AND INCREASE WEDNESDAY MORNING. SOUTHWEST 
  GALES TO 40 KNOTS WILL BE LIKELY LATE WEDNESDAY AFTERNOON...
  AND WILL BECOME NORTHWEST GALES TO 40 KNOTS EARLY WEDNESDAY 
  EVENING. WINDS WILL DIMINISH SOME OVERNIGHT WEDNESDAY NIGHT. 

* WAVES...WILL BUILD UP TO 14 FEET BY WEDNESDAY MID EVENING. WAVES
  WILL THEN SUBSIDE SOME LATER WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NJJ

HTTP://WWW.WEATHER.GOV/GRR
943 
WHUS73 KGRR 091629
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1129 AM EST WED NOV 9 2011

...GALES EXPECTED THIS AFTERNOON AND TONIGHT...

.AN AREA OF LOW PRESSURE ACROSS CHICAGO EARLY THIS MORNING WILL MOVE
TO LAKE MICHIGAN MIDDAY TODAY AND INTENSIFY. THIS LOW WILL MOVE
NORTHEAST AWAY FROM THE AREA THIS EVENING. WINDY CONDITIONS WILL
DEVELOP ON THE BACKSIDE OF THE LOW AS IT PULLS AWAY FROM THE AREA.

LMZ844>849-100030-
/O.CON.KGRR.GL.W.0037.000000T0000Z-111110T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1129 AM EST WED NOV 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS... SOUTHWEST GALES TO 40 KNOTS WILL BE LIKELY LATE
  THIS AFTERNOON... AND WILL BECOME NORTHWEST GALES TO 45
  KNOTS EARLY THIS EVENING. WINDS WILL DIMINISH SOME
  OVERNIGHT WEDNESDAY NIGHT.

* WAVES...WILL BUILD UP TO 14 FEET BY THIS EVENING. 
  WAVES WILL THEN SUBSIDE SOME LATER OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
704 
WHUS73 KGRR 092052
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 PM EST WED NOV 9 2011


LMZ844>849-100500-
/O.CON.KGRR.GL.W.0037.000000T0000Z-111110T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
352 PM EST WED NOV 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS... SOUTHWEST GALES TO 45 KNOTS WILL BECOME NORTHWEST GALES
  TO 45 KNOTS EARLY THIS EVENING. WINDS WILL DIMINISH SOME
  OVERNIGHT.

* WAVES...WILL BUILD UP TO 14 FEET BY THIS EVENING. WAVES WILL 
  THEN SUBSIDE SOME LATER OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
058 
WHUS73 KGRR 100316
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1016 PM EST WED NOV 9 2011

LMZ844>849-101130-
/O.CON.KGRR.GL.W.0037.000000T0000Z-111110T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1016 PM EST WED NOV 9 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS... NORTHWEST GALES TO 45 KNOTS WILL DIMINISH DOWN TO 25 TO
  30 KNOTS BY DAYBREAK ON THURSDAY.

* WAVES...12 TO LOCALLY 18 FEET WILL SUBSIDE TO 9 TO 13 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NJJ

HTTP://WWW.WEATHER.GOV/GRR
132 
WHUS73 KGRR 100831
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
331 AM EST THU NOV 10 2011

LMZ844>849-101630-
/O.CAN.KGRR.GL.W.0037.000000T0000Z-111110T1200Z/
/O.NEW.KGRR.SC.Y.0084.111110T0831Z-111112T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
331 AM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...MAINLY WEST AROUND 30 KNOTS THIS MORNING WILL BECOME
  NORTHWEST 20 TO 25 KNOTS THIS AFTERNOON.

* WAVES...12 TO LOCALLY 18 FEET EARLY THIS MORNING WILL SUBSIDE TO
  5 TO 8 FEET THROUGH THE DAY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ

HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Nov 8, 10:38 PM EST, 12 minutes earlier.

Area forecast discussion, Nov 8, 10:38 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 PM EST TUE NOV 8 2011

LATEST UPDATE...MARINE...

.SYNOPSIS...(400 PM EST TUE NOV 8 2011)
A LOW PRESSURE SYSTEM WILL TRACK NORTHEAST THROUGH LOWER MICHIGAN ON
WEDNESDAY PROVIDING THE REGION WITH UNSETTLED WEATHER.  RAIN MAY BE
HEAVY AT TIMES.  IT WILL TURN COLDER WEDNESDAY NIGHT AND SOME SNOW
SHOWERS MAY BE POSSIBLE INTO THURSDAY NIGHT.  DRY WEATHER IS
FORECASTED TO RETURN FOR SATURDAY AND SUNDAY AS HIGH PRESSURE BUILDS
IN.

&&

.SHORT TERM...(400 PM EST TUE NOV 8 2011)
(TONIGHT THROUGH THURSDAY NIGHT)
MODELS ARE FAIRLY SIMILAR TO PREVIOUS RUNS AND ARE IN DECENT
AGREEMENT.  A STRONGER WAVE OF LOW PRESSURE DEVELOPING OVER THE
LOWER PLAINS STATES TRACKS NORTHEASTWARD THROUGH LOWER MI ON WED.
ONE AREA OF RAIN ASSOCIATED WITH THE WARM FRONT IS TRACKING THROUGH
THE AREA AT THIS TIME.  THE MID LEVEL WAVE THAT HELPED TO CREATE
THIS AREA OF RAIN PULLS OFF TO THE NORTHEAST EARLY THIS EVENING.
THUS A LULL MAY OCCUR TONIGHT.  HOWEVER THE MAIN UPPER SUPPORT
ARRIVES FROM THE SOUTHWEST BY DAYBREAK WITH A ROUND OF HEAVY RAIN
EXPECTED.  A DRY SLOT ARRIVES FOR THE AFTERNOON AND THAT SHOULD
DIMINISH MOST OF THE RAIN.

WINDS WILL BE ON THE INCREASE WED AFTERNOON.  IT SHOULD BE RATHER
WINDY AS WE WILL BE MIXING INTO 20 TO 30 KNOT RANGE.  WILL NEED TO
MONITOR THE WIND ADVISORY RISK.

I INCREASED THE SNOW RISK FOR THU INTO THU NIGHT.  MOISTURE DEPTH
CLIMBS INTO THE -20 TO -30 DEG C LEVEL.  THAT ALONG WITH LAKE
ENHANCEMENT SHOULD SUPPORT A BETTER RISK FOR PRECIPITATION.  ANY
ACCUMULATION SHOULD BE LIGHT GIVEN THE MARGINAL SETUP AND RELATIVELY
WARM AIR NEAR THE GROUND.

&&

.LONG TERM...(400 PM EST TUE NOV 8 2011)
(FRIDAY THROUGH TUESDAY)
ADDED POPS TO FRIDAY AS A NORTHERN STREAM SHORT WAVE RACES ACROSS
THE GREAT LAKES.  MOST LIKELY AREA TO RECEIVE PCPN WILL BE ACROSS
THE NORTHERN CWA.  COULD BE A MIX OF RAIN/SNOW ACROSS THE INTERIOR
NORTH...ELSEWHERE JUST RAIN.  UPPER RIDGING BUILDS INTO THE WEEKEND
WHICH SHOULD PRODUCE DRY WEATHER AND SLIGHTLY WARMER TEMPS.

WILL KEEP POPS FOR SUNDAY AND SUNDAY NIGHT...ALTHOUGH INITIALLY THE
SYSTEM COMING THROUGH WILL BE BUMPING INTO THE UPPER RIDGE AND
WEAKENING.  HOWEVER FROM SUNDAY NIGHT THROUGH MONDAY NIGHT A SHORT
WAVE ROUNDS A WESTERN U.S. UPPER TROUGH WHICH SHOULD GIVE A BOOST TO
THE SYSTEM WITH MORE LIFT AND MOISTURE AND STEADIER RAINS.  THE
MODELS ARE IN GENERAL AGREEMENT THAT A SURFACE COLD FRONT CROSSES
THE CWA EARLY TUE WHICH SHOULD RESULT IN DIMINISHING RAINS.
THICKNESS VALUES SUGGEST ALL RAIN WITH THIS SYSTEM.

&&

.AVIATION...(740 PM EST TUE NOV 8 2011)
WARM FRONT IS SITUATED FROM NEAR HOLLAND TO LANSING AT 730 PM...WITH
IFR AND LIFR CONDITIONS ALONG AND TO THE NORTH OF IT AND VFR TO THE
SOUTH. THE WARM FRONT IS FORECAST TO WOBBLE A BIT...SOUTH THIS
EVENING AND BACK NORTH LATER TONIGHT. HAVE GONE FAIRLY PESSIMISTIC
WITH THE NORTHERN TAF SITES OF KMKG...KGRR AND KLAN WITH LIFR
CONDITIONS THROUGH THE NIGHT. TO THE SOUTH...HAVE EVEN TRENDED THE
FORECAST DOWN THERE...AS RAIN SHOULD SPREAD IN WHICH WILL LIKELY
BRING CEILINGS DOWN GIVEN CLIMATOLOGY. SO BY DAYBREAK OR SHORTLY
THEREAFTER EXPECTING ALL TAF SITES TO BE AT LEAST IFR. A BURST OF
RAIN WILL COME THROUGH THIS EVENING...FOLLOWED BY LULL OVERNIGHT
BEFORE A BETTER BURST WEDNESDAY MORNING.

THE SURGE OF RAIN WEDNESDAY MORNING IS ASSOCIATED WITH A LOW
PRESSURE CENTER MOVING THROUGH THE AREA. CONDITIONS WILL BOTTOM OUT
WITH LOW CEILINGS AND RAIN LATE TONIGHT AND WEDNESDAY
MORNING...IMPROVING WEDNESDAY AFTERNOON. IN THE WAKE OF THE
LOW...AFTER 18Z-20Z TOMORROW...CEILINGS AND VSBY/S WILL BE ON THE
RISE WITH AN INCREASING WIND.

&&

.MARINE...(1038 PM EST TUE NOV 8 2011)
WE WILL BE HOISTING A GALE WARNING FOR THE NEARSHORE WATERS FOR WED
AND WED NIGHT WITH THE EVENING UPDATE OF THE MARINE PACKAGE.

WINDS HAVE ENTERED THE EXPECTED TEMPORARY LULL IN THE GRADIENT...AND
THUS WE CANCELLED THE SMALL CRAFT ADVISORY WITH THE GALE WARNING
BEING HOISTED FOR THE NEXT ROUND OF STRONG WINDS.

NEW MODEL DATA COMING IN SUPPORTS SOLID GALES FROM EARLY TOMORROW
AFTERNOON THROUGH TOMORROW NIGHT WITH A TIGHT GRADIENT ON THE SW
FLANK OF THE LOW ALONG WITH STRONG COLD AIR ADVECTION. WE HAVE
STARTED IT A LITTLE EARLY TO CATCH SOME OF THE INCREASING WIND AHEAD
OF THE SYSTEM WED MORNING...WHICH SHOULD BE IN THE SMALL CRAFT
CATEGORY. GALES WILL BE DIMINISHING AROUND 06Z THU...AND ANOTHER
ADVISORY MAY BE NEEDED AFTER THAT.

&&

.HYDROLOGY...(400 PM EST TUE NOV 8 2011)
HEAVIER RAIN WILL FALL OVER THE NEXT 24 HOURS ACROSS THE FORECAST
AREA.  MOST LOCATION NORTH OF A KALAMAZOO TO LANSING LINE SHOULD SEE
AN INCH OF RAIN.  A SWATH OF 2 INCHES IS POSSIBLE...ROUGHLY NORTH OF
A HOLLAND TO ALMA LINE.  RISES ARE EXPECTED ON AREA RIVERS...HOWEVER
WIDESPREAD FLOODING IS NOT FORECASTED AS 6 HR GUIDANCE VALUES ARE UP
OVER 3.5 INCHES.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WARNING FOR THE ENTIRE NEARSHORE FOR WED AND WED NIGHT.

&&

SYNOPSIS:     MJS
SHORT TERM:   MJS
LONG TERM:    JK
AVIATION:     DUKE
MARINE:       NJJ
HYDROLOGY:    MJS
Hazardous weather outlook, Nov 8, 5:07 AM EST, 17 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
507 AM EST TUE NOV 8 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-091015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
507 AM EST TUE NOV 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A STRONG FALL STORM WILL PUSH A WARM FRONT THROUGH SOUTHWEST
MICHIGAN THIS AFTERNOON INTO EARLY TONIGHT. THAT WILL RESULT IN
RAIN...WHICH COULD BE HEAVY AT TIMES LATE THIS AFTERNOON INTO
TONIGHT. THE HEAVER RAINFALL WILL BE NORTH AND WEST OF A LINE FROM
KALAMAZOO TO MOUNT PLEASANT. MINOR URBAN AND RURAL FLOODING IN
LOW AREA AND ON SMALL STREAMS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RAIN...MODERATE TO HEAVY AT TIMES WILL CONTINUE INTO MID MORNING
WEDNESDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE AND MAY LEAD TO
URBAN AND SMALL STREAM FLOODING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

LMZ844>849-091015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
507 AM EST TUE NOV 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WIND AND WAVES WILL BE HAZARDOUS TO SMALL WATER CRAFT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIND AND WAVES WILL BE HAZARDOUS TO SMALL WATER CRAFT THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WDM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 3:48 AM ESTWind AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more16 hr
Nov 9, 11:26 AM ESTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more109 min
Nov 9, 12:57 PM ESTSpecial Weather StatementGRRBarry, Calhoun, Clinton, Eaton, Ingham, Ionia and 3 more93 min

Nearby

Gale Warnings in Michigan, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.